Is Humira causing high blood pressure

I'm wondering if anyone has had the same problem I'm having? I'm due my 6th Humira injection tomorrow but I've not been feeling well since my last one. I was doing great but this past fortnight I've been feeling nauseous, flushed and very tired. I saw my GP this morning and my blood pressure has shot up. She wants me to speak to my Rhuemy before I take the injection tomorrow as she's not sure if it's the Humira causing my symptoms. I can't speak to her until tomorrow as our rhuematology dept doesn't open till then. I'll be gutted if I have to come off it 😞

4 Replies

oldestnewest
  • Sorry I don't have any input as am investigating going onto it but will follow post with interest......

  • Managed to see Specialist nurse and she checked her book for side effects. Humira can cause hypertension so I have to temporarily stop injections until bp is under control. She told me to contact my GP as I need treatment ASAP. My blood results from 2 weeks ago indicated an infection so she said GP should be treating me for that as well because humira masks infections therefore can be dangerous. Why I wasn't told this when my blood results came through the post I don't know.

    My GP is off until Friday so I'm now waiting for a different doctor to ring me so I can explain what the nurse said.

    Gutted I've had to stop humira because it really does work. Fingers crossed I can get sorted quickly so that I can get back on it.

  • I do hope that you can get back on humira asap. It's shocking that the infection was missed, I would be furious, and I am angry for you. I do hope that someone will make sure that it never happens again.

    Best wishes for a speedy recovery. Mx

  • Thank you Hatshepsut. I've now got antibiotics and bp being monitored by GP x

You may also like...